|
|
|
The Problem of the Absolute in the Madhyamaka School |
|
|
|
Author |
De Jong, J. W.
|
Source |
Journal of Indian Philosophy
|
Volume | v.2 n.1 |
Date | 1972.12 |
Pages | 1 - 6 |
Publisher | Springer |
Publisher Url |
http://www.springer.com/gp/
|
Location | Berlin, Germany [柏林, 德國] |
Content type | 期刊論文=Journal Article |
Language | 英文=English |
Note | 69
|
Keyword | 中觀學派=龍樹學=中觀佛教=Madhyamaka=Madhyamika |
Abstract |
|
ISSN | 00221791 (P); 15730395 (E) |
Hits | 582 |
Created date | 1998.04.28
|
Modified date | 2019.08.21 |
|
Best viewed with Chrome, Firefox, Safari(Mac) but not supported IE
|